# SDR CALA2021122202420

- Difficulty date: December 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 114,123 hours, 17,775 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: 148T27409
- Condition: Cracked
- Location: Lh 809
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2005-11-02 - SUPPORT TASK EA 5300-01600 REV.A OP 01, LH 1809 BHD 1EA HOLE FOUND CRACK ON FWD OUTER CHORD LAYER TRANSFER REF. HX NON-ROUTINE LP 9130608 & ORIGINATED BY EMP V913 608 LH STA1809 BHD FWD OUTER CHORD REPAIRED AS PER EA5300-01600 REV A OP2(SEQ 1616) WORK ACCOMPLISHED BY MECHANIC V897381 INSPECTED BY V896853 ADD EMP:V896853 RII BY HX 199407,APPROVED ADD EMP:V897381
